Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Outer measures on a linear lattice


Authors: Leon Brown and Hidegoro Nakano
Journal: Trans. Amer. Math. Soc. 122 (1966), 277-288
MSC: Primary 46.45; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1966-0192325-7
MathSciNet review: 0192325
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Amemiya, A generalization of Riesz-Fisher's theorem, J. Math. Soc. Japan 5 (1953), 353-354. MR 0061769 (15:882a)
  • [2] G. Birkhoff, Lattice theory, 2nd ed., Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math. Soc., Providence, R. I., 1948. MR 0029876 (10:673a)
  • [3] N. Bourbaki, Intégration. Éléments de mathématique, Livre VI, Hermann, Paris, 1952.
  • [4] H. Nakano, Modulared semi-ordered linear spaces, Maruzen, Tokyo, 1950. MR 0038565 (12:420a)
  • [5] -, Modern spectral theory, Maruzen, Tokyo, 1950. MR 0038564 (12:419f)
  • [6] -, Teilweise geordnete Algebra, Japan. J. Math. 17 (1941), 425-511. MR 0005796 (3:210b)
  • [7] -, Über Erweiterungen von allgemein teilweisegeordneten Moduln. II, Proc. Imp. Acad. Tokyo 19, (1943), 138-143. MR 0019226 (8:387e)
  • [8] M. H. Stone, Notes on integration. I, Proc. Nat. Acad. Sci. U.S.A. 34 (1948), 336-342. MR 0025552 (10:24c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.45, 28.00

Retrieve articles in all journals with MSC: 46.45, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0192325-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society